# SDR CHQA201100422

- Difficulty date: October 31, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N562RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145451
- Aircraft time: 23,374 hours, 18,748 cycles
- Engine: Allsn AE3007A
- Engine time: 24,103 hours, 17,258 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT AFTER LANDING GEAR RETRACTION RECEIVED A HYDRAULIC SYSTEM 1 LOW QUANTITY MESSAGE.  THE CREW CONTINUED TO MONITOR THE HYDRAULIC SYSTEM DURING THE FLIGHT.  THE LEVELS CONTINUED TO DROP.  AN EMERGENCY WAS DECLARED BY CHARLESTON APPROACH.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  CREW REPORTED THAT THEY DID NOT LOSE CONTROL OF ANY FLIGHT CONTROL SYSTEMS.  MAINTENANCE SERVICED THE HYDRAULIC SYSTEM 1 TO ITS FULL QUANTITY AND PERFORMED LEAK CHECKS.  NO LEAKS WERE NOTED.  OPERATIONAL CHECKS OF THE HYDRAULIC SYSTEM WERE GOOD WITH NO FURTHER DEFECTS NOTED.
